- This topic has 5 replies, 5 voices, and was last updated 8 years ago by .
- You must be logged in to reply to this topic.
Dr. Diana, both a doctor (therapeutic optometrist), and a recovered POTS and ME/CFS patient, offers help and hope for POTS, Dysautonomia, Ehlers-Danlos syndrome, Chronic Fatigue, Chronic Lyme, vascular abnormalities, Fibromyalgia, and Multiple Sclerosis. Dr. Diana is now working full time at POTS Care.
NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › EDS/MS/Chiari › mast cell medication
I am currently taking zyrtec to help ease my mast cell symptoms but it’s not helping completely… I know that there are a few prescription medications that help with that… I was just wondering if anyone had luck with any specific one? I just discussed this with my POTS specialist today and could use a little advice. I think one is called gastrocrom if I remember correctly?
Also I just found out that my cortisol levels are completely out of whack and I have an over production of yeast in my gut. The dr said that my stool sample showed inflammation so she said I have colitis… I am extremely constipated and my abdomen is distended and I look pregnant. It is very painful.
I know all of this is related.
Look into Magnesium, it helps resolve constipation issues.
Gastrocrom is one. Ketitofen is the other most often used prescription.
You can try over-the-counter Zantac, Pepcid, Tagamet, or generics of them. Zantac is taken with the Zyrtec, not instead.
Kelly, if your gut is inflamed, you may also need some Zantac (it works on the histamine receptors in your gut). 😉
Thank you to everyone on this website!
All of you are very helpful 🙂
I am currently taking omeprazole (prilosec) because my neurologist as a preventive for acid reflux due to the number of pills I take. If I take the Zyrtec and Zantac does it make sense to continue with the omeprazole? I truly believe I have some type of mast cell disorder, and would prefer to try the Zyrtec and Zantac instead of going down the road of aggravation and disappointment seeing another doctor that will not understand and just dismiss the problem.
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross